Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Enlarged testicular vein on right, frequent urination. What are precautions & how to get relief?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
i have an enlarged testicular vein on the right side which is very uncomfortable, also feels heavy and swollen. I am 37. what can I do to relieve the uncomfortable feeling and what should i avoid so as not to make this condition worse? thank you very much.also i have been going to toilet more often than usual
Posted Wed, 30 May 2012 in Testicle Problems
Answered by Dr. Praveen Tayal 6 hours later
Thanks for posting your query.
The enlarged testicular vein you are having is not likely to be related to vitamin D3 deficiency. It is more likely to be related to varicose veins.
But varicocele of testis is quite common.
So it is advised to rule out varicocele first. You can XXXXXXX a surgeon for clinical examination.
You might try elevating your scrotum on a small rolled up towel when you are sitting or lying down to reduce swelling.

Also, applying cold compresses and wearing supportive underwear (briefs, not boxer shorts) is advisable. However if the swelling persists then you may need to rule out infection or varicocele for which you have to consult your surgeon.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor